# SDR CA961113001

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensors
- Condition: Dirty
- Location: Door And Uplock
- Component: Bag
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT HAND GEAR UNSAFE LIGHT ON AFTER GEAR RETRACTION. AIRCRAFT RETURNED TO AIRPORT. DIRT FOUND IN GEAR UPLOCK AND DOOR SENSORS. CLEANED AND GEAR SWUNG.
